# SDR A6WA201040459

- Difficulty date: June 18, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR COUNTER BALANCE SPRING MOUNT CRACKED.  R & R AFT PAX DOOR COUNTER BALANCE SPRING MOUNT WITH NEW IAW SRM 51-42-06, 51-42-43.
